# SDR R61A2019020730152

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 36,337 hours, 27,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17013414003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR ACCEPTANCE/BRIDGE CHECK; MAINTENANCE FOUND CORROSION ON INNER DOUBLER ON PANEL 192BL.  REMOVED AND REPLACED DOUBLER IAW EMB SRM 51-40-08.
